# SDR FWTA201205300001

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767316F
- Aircraft serial: 30842
- Aircraft time: 53,532 hours, 13,862 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: BAC1518912002
- Condition: Cracked
- Location: Center Wing Box
- Part time: 53,532 hours, 13,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK (10C S1C,S4C) INSPECTION OF WING CENTER SECTION FRONT SPAR VERTICAL STIFFENERS AT LBBL 32.94 AND LBBL 54.69 FOUND CRACKED.  ACCOMPLISHED MAJOR REPAIR PER ENGEENERING ORDER # RP-57-3433 AND RP-57-3434.
